Repositorio de producción científica de la Universidad de Sevilla

Hardy-Littlewood inequalities for norms of positive operators on sequence spaces

Opened Access Hardy-Littlewood inequalities for norms of positive operators on sequence spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Lacruz Martín, Miguel Benito
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-01-01
Publicado en: Linear Algebra and its Applications, 438 (1), 153-156.
Tipo de documento: Artículo
Resumen: We consider estimates of Hardy and Littlewood for norms of operators on sequence spaces, and we apply a factorization result of Maurey to obtain improved estimates and simplified proofs for the special case of a positive operator.
Cita: Lacruz Martín, M.B. (2013). Hardy-Littlewood inequalities for norms of positive operators on sequence spaces. Linear Algebra and its Applications, 438 (1), 153-156.
Tamaño: 228.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43535

DOI: 10.1016/j.laa.2012.07.044

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones